New Subclass of Meromorphic Functions Defined by Bessel Function

Santosh M. Popade, Rajkumar N. Ingle, P. Thirupathi Reddy, B. Venkateswarlu


In this paper, we introduce and study a new subclass of meromorphic univalent functions defined by Bessel function. We obtain coefficient inequalities, extreme points, radius of starlikeness and convexity. Finally, we obtain partial sums and neighborhood properties for the class \(\sigma _p ^* ( \eta, k, \lambda, \upsilon)\).


Meromorphic; Bessel function; Coefficient estimates; Partial sums

Full Text:



M. K. Aouf and H. Silverman, Partial sums of certain meromorphic p-valent functions, Journal of Inequalities in Pure and Applied Mathematics 7(4) (2006), article 119, 1 – 7, URL:

E. Aqlan, J. M. Jhangiri and S. R. Kulkarni, Class of k-uniformly convex and starlike functions, Tamkang Journal of Mathematics 35 (2004), 1 – 7, DOI: 10.5556/j.tkjm.35.2004.207.

W. G. Atshan and S. R. Kulkarni, Subclass of meromorphic functions with positive coefficients defined by Ruscheweyh derivative, Journal of Rajasthan Academy of Physical Sciences 6(2) (2007), 129 – 140, URL:

Á. Baricz, Generalized Bessel functions of the first kind, Lecture Notes in Mathematics, Vol. 1994, Springer-Verlag, Berlin (2010), DOI: 10.1007/978-3-642-12230-9.

E. Deniz, Differential subordination and superordination results for an operator associated with the generalized Bessel function, arXiv: 1204.0698 (2012), URL:

A. W. Goodman, Univalent functions and non-analytic curves, Proceedings of the American Mathematical Society 8 (1957), 598 – 601, DOI: 10.1090/S0002-9939-1957-0086879-9.

S. Ruscheweyh, Neighbourhoods of univalent functions, Proceedings of the American Mathematical Society 81 (1981), 521 – 527, DOI: 10.1090/S0002-9939-1981-0601721-6.

H. Silverman, Partial sums of starlike and convex functions, Journal of Mathematical Analysis and Applications 209(1) (1997), 221 – 227, DOI: 10.1006/jmaa.1997.5361.

E. M. Silvia, On partial sums of convex functions of order ®, Houston Journal of Mathematics 11(3) (1985), 397 – 404, URL:

S. S. Kumar, V. Ravichandran and G. Murugusundaramoorthy, Classes of meromorphic p-valent parabolic starlike functions with positive coefficients, The Australian Journal of Mathematical Analysis and Applications 2(2) (2005), article 3, 1 – 9, URL:

R. Szász and P. A. Kupán, About the univalence of the Bessel functions, Studia Universitatis Babes-Bolyai — Series Mathematica 54(1) (2009), 127 – 132, URL:

B. Venkateswarlu, P. T. Reddy and N. Rani, Certain subclass of meromorphically uniformly convex functions with positive coefficients, Mathematica (Cluj) 61(84) (1) (2019), 85 – 97, DOI: 10.24193/mathcluj.2019.1.08.

B. Venkateswarlu, P. T. Reddy and N. Rani, On new subclass of meromorphically convex functions With positive coefficients, Surveys in Mathematics and Its Applications 14 (2019), 49 – 60.


eISSN 0975-5748; pISSN 0974-875X